Alert archive / Texas / Tornado Warnings in 2009

Tornado Warning 18, NWS Houston/Galveston, TX

April 18, 2009Brazoria County, Galveston County, Texas

NWS Houston/Galveston, TX issued this tornado warning at Apr 18, 2009, 3:46 PM CDT for Brazoria County, Galveston County, Texas. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 18, 2009, 3:46 PM CDT (20:46 UTC)
Expired
Apr 18, 2009, 4:15 PM CDT
In force
29 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon

Counties Brazoria County, TX, Galveston County, TX

The radar

The Houston radar (KHGX), 31 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 18, 9:53 AM CDTTornado WatchSPC6 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 8.8 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2009-04-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 778 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2009-04-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 160 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
778 J/kg
Mixed-layer CIN
-108 J/kg
Mixed-layer LCL
573 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
160 m²/s²
0-3 km storm-relative helicity
499 m²/s²
Significant tornado parameter
0.0
Supercell composite
8.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KHGX 182046
TORHGX
TXC039-167-182115-
/O.NEW.KHGX.TO.W.0018.090418T2046Z-090418T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
346 PM CDT SAT APR 18 2009

THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A

* TORNADO WARNING FOR...
  EASTERN BRAZORIA COUNTY IN SOUTHEAST TEXAS...
  SOUTHERN GALVESTON COUNTY IN SOUTHEAST TEXAS...

* UNTIL 415 PM CDT

* AT 345 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO  THIS TORNADO
  WAS LOCATED 10 MILES NORTHWEST OF JAMAICA BEACH... MOVING SOUTHEAST
  AT 15 MPH.

* LOCATIONS IN THE TORNADO WARNING INCLUDE BUT ARE NOT LIMITED TO
  GALVESTON STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN THE INTERIOR HALLWAY OR
A ROOM SUCH AS A CLOSET ON THE LOWEST LEVEL OF A STURDY BUILDING. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.

IF YOU ARE INSIDE A MOBILE HOME OR VEHICLE...EVACUATE THEM
IMMEDIATELY AND SEEK SHELTER INSIDE A STURDY BUILDING. AS A LAST
RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW SPOT AND COVER YOUR
HEAD WITH YOUR HANDS.

A TORNADO WATCH IS IN EFFECT UNTIL 4 PM FOR THE WARNED AREA.

&&

PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE.

LAT...LON 2913 9506 2915 9508 2920 9500 2922 9502
      2917 9511 2924 9519 2934 9513 2928 9493
      2927 9495 2929 9496 2927 9499 2922 9502
      2921 9500 2927 9491 2926 9484
TIME...MOT...LOC 2046Z 297DEG 14KT 2925 9514

$$
1 follow-up statement
000 
WWUS54 KHGX 182054
SVSHGX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
354 PM CDT SAT APR 18 2009

TXC039-182103-
/O.CAN.KHGX.TO.W.0018.000000T0000Z-090418T2115Z/
BRAZORIA TX-
354 PM CDT SAT APR 18 2009

...THE TORNADO WARNING FOR BRAZORIA COUNTY IS CANCELLED...
THE THUNDERSTORM WHICH PROMPTED THE TORNADO WARNING HAS MOVED OUT
OF THE AREA.

PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE.

LAT...LON 2918 9497 2920 9500 2923 9497 2925 9501
      2922 9503 2927 9509 2931 9506 2929 9496
      2925 9500 2922 9497 2926 9493 2929 9495
      2926 9492 2926 9485
TIME...MOT...LOC 2053Z 297DEG 14KT 2924 9511

$$

TXC167-182115-
/O.CON.KHGX.TO.W.0018.000000T0000Z-090418T2115Z/
GALVESTON TX-
354 PM CDT SAT APR 18 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR GALVESTON
COUNTY...

AT 351 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
TORNADO.  THIS TORNADO WAS LOCATED 9 MILES WEST OF JAMAICA BEACH...OR
8 MILES SOUTHWEST OF HITCHCOCK...AND MOVING SOUTHEAST AT 15 MPH. RAPID
SPIN UPS ARE POSSIBLE IN OTHER PARTS OF THE WARNED AREA AS WELL.

* LOCATIONS IN THE THE TORNADO WARNING INCLUDE BUT ARE NOT LIMITED TO
  GALVESTON STATE PARK

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN THE INTERIOR HALLWAY OR
A ROOM SUCH AS A CLOSET ON THE LOWEST LEVEL OF A STURDY BUILDING. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.

IF YOU ARE INSIDE A MOBILE HOME OR VEHICLE...EVACUATE THEM
IMMEDIATELY AND SEEK SHELTER INSIDE A STURDY BUILDING. AS A LAST
RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW SPOT AND COVER YOUR
HEAD WITH YOUR HANDS.

&&

PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE.

LAT...LON 2918 9497 2920 9500 2923 9497 2925 9501
      2922 9503 2927 9509 2931 9506 2929 9496
      2925 9500 2922 9497 2926 9493 2929 9495
      2926 9492 2926 9485
TIME...MOT...LOC 2053Z 297DEG 14KT 2924 9511

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this tornado warning went out at Apr 18, 3:23 PM CDT, 23 minutes earlier.

Area forecast discussion, Apr 18, 3:23 PM CDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
323 PM CDT SAT APR 18 2009

.DISCUSSION...
ISSUED A COASTAL FLOOD STATEMENT FOR THE GALVESTON BAY AREA.

&&

.MARINE...
VERY STRONG EASTERLY FLOW HAS JACKED TIDES UP TO 2 TO 4.5 FEET
AND HAVE A SHORT DURATION COASTAL FLOOD STATEMENT OUT FOR THIS
EVENT.
45

&&

.PREV DISCUSSION... /ISSUED 319 PM CDT SAT APR 18 2009/

DISCUSSION...
THE STRONGEST SHOWERS AND THUNDERSTORMS...SOME PRODUCING EXTREMELY HEAVY
RAINFALL AND SUSTAINED WINDS EASILY REACHING 40 TO 50 MPH...CONTINUE
TO WORK THEIR WAY FURTHER TOWARD THE EAST AND THE COAST WHERE THE BEST
INSTABILITY RESIDES. AMAZINGLY IMPRESSIVE HEAVY RAIN PRODUCING STORMS
ARE BEGIN FED BY STRONG EAST TO SOUTHEAST WINDS...EAGLE POINT AT 2:36
PM HAD SUSTAINED ESE WINDS AT 37 KNOTS. RAINFALL RATES OF AT LEAST 3
TO 4 INCHES PER HOUR HAVE BEEN COMMONPLACE WITH TODAYS STORMS RESULTING
IN SERIOUS FLOODING AS PRECIPITABLE WATER VALUES HAVE TOPPED 2 INCHES
PER GPS MET DATA. PEARLAND RECORDED 1.53 INCHES OF RAIN IN 12 MINUTES
BETWEEN 2:25 PM AND 2:37 PM. FOR NOW...THE FLOOD WATCH FOR THE REMAINING
COUNTIES IS STILL SET TO EXPIRE THIS EVENING. THIS LOOKS TO BE ON TRACK.
THE RISK FOR SEVERE WEATHER HAS DIMINISHED FOR LOCATIONS FURTHER INLAND...AND
WELL ADDRESS THIS AGAIN AROUND THE EXPIRATION TIME FOR TORNADO WATCH
165. THE REST OF THE FORECAST HAS NOT CHANGED. EXPECT A DRIER AIRMASS
TO BEGIN TO FILTER INTO THE AREA THIS EVENING WITH ALL RAINS COMING
TO AN END OVERNIGHT. PATCHY FOG IS POSSIBLE OVERNIGHT AND EARLY TOMORROW
MORNING IF WE CAN GET SKIES TO CLEAR. A DRY NORTHWEST FLOW ALOFT WILL
BRING COOLER NIGHTS AND MILD DAYS TO THE AREA THROUGH MIDWEEK. A RETURN
FLOW SETS UP FOR THE SECOND HALF OF THE WEEK RESULTING IN A WARMING
TREND. AFTER A DRY WEEK...WE COULD SEE SOME STREAMER SHOWER DEVELOPMENT
NEXT WEEKEND.  42

AVIATION...
A CLUSTER OF STRONG STORMS WILL PERSIST OVER HOUSTON AREA TAF
SITES THIS AFTERNOON. HAVE BUMPED WINDS UP IN THE TAFS NEAR
STORMS. MISERABLE FLYING WEATHER EXPECTED WITH CIGS MVFR TO LIFR.
CLEARING CONDITIONS EXPECTED OVER N/NW TAF SITES THIS AFTERNOON.
SKIES WILL BRIEFLY CLEAR TONIGHT BUT WITH ABUNDANT LOW LEVEL
MOISTURE...LIGHT WINDS AND SFC DEW POINTS IN THE LOWER 60S...FEEL
DENSE FOG IS A GOOD BET. VFR CONDITIONS EXPECTED AFTER 15Z SUNDAY.
43

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      74  59  79  50  76 /  30  30  10   0   0
HOUSTON (IAH)              76  63  82  52  77 /  70  60  10   0   0
GALVESTON (GLS)            74  67  78  60  75 /  70  70  10   0   0

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...FLOOD WATCH UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING ZONES:
     AUSTIN...BRAZORIA...CHAMBERS...COLORADO...FORT BEND...
     GALVESTON...HARRIS...JACKSON...LIBERTY...MATAGORDA...
     MONTGOMERY...POLK...SAN JACINTO...WALLER...WHARTON.

GM...SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL 11 PM CDT THIS EVENING
     FOR THE FOLLOWING ZONES: GALVESTON BAY...MATAGORDA BAY.

     SMALL CRAFT ADVISORY UNTIL 1 AM CDT SUNDAY FOR THE FOLLOWING
     ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL
     OUT 20 NM...WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM.

     SMALL CRAFT ADVISORY UNTIL 7 AM CDT SUNDAY FOR THE FOLLOWING
     ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL
     20 NM TO 60 NM...WATERS FROM HIGH ISLAND TO FREEPORT 20 TO
     60 NM.

&&

DISCUSSION...30
AVIATION/MARINE...45
Hazardous weather outlook, Apr 18, 3:44 AM CDT, 12 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
344 AM CDT SAT APR 18 2009

GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226-
227-235>238-191200-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-
MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK-SAN JACINTO-
TRINITY-WALKER-WALLER-WASHINGTON-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-WHARTON-
344 AM CDT SAT APR 18 2009

...LOCALLY HEAVY RAINFALL AND FLOODING POSSIBLE ACROSS SOUTHEAST
TEXAS THROUGH THIS EVENING...

...SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

DISTURBANCES ROTATING AROUND A STRONG STORM SYSTEM WILL CONTINUE TO
SUPPORT THE DEVELOPMENT OF SHOWERS AND THUNDERSTORMS ACROSS SOUTHEAST
TEXAS. AT LEAST ONE MORE ROUND OF SIGNIFICANT THUNDERSTORMS IS
EXPECTED ACROSS THE AREA TODAY THROUGH THIS EVENING.

VERY HIGH MOISTURE LEVELS WILL PERSIST. AN ADDITIONAL 1 TO 3
INCHES OF RAIN IS EXPECTED ACROSS SOUTHEAST TEXAS THROUGH
TONIGHT...WITH AN ADDITIONAL 4 TO 8 INCHES POSSIBLE IN ISOLATED
SPOTS. THIS RAIN...FALLING ON TOP OF ALREADY SATURATED GROUNDS...
WILL RESULT IN THE POTENTIAL FOR FLOODING. THE GREATEST THREAT OF
FLOODING WILL BE FOR AREAS NORTH OF A COLUMBUS TO CONROE TO
LIVINGSTON LINE WHERE THE HEAVIEST RAIN HAS FALLEN SO FAR. A FLOOD
WATCH IS IN EFFECT FOR ALL OF SOUTHEAST TEXAS THROUGH THIS EVENING.

A FEW STORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE. THE PRIMARY
SEVERE WEATHER THREAT WILL BE HAIL...WITH AN ADDITIONAL THREAT OF
ISOLATED DOWNBURSTS OR TORNADOES.

A FRONT WILL CROSS THE AREA DURING THE LATE EVENING HOURS ENDING
THE THUNDERSTORMS FROM WEST TO EAST.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AT ANY TIME THROUGH THIS EVENING.

In the hours before

Local storm report, Apr 18, 3:13 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
313 PM CDT SAT APR 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0308 PM     FLASH FLOOD      PEARLAND                29.56N 95.28W
04/18/2009                   BRAZORIA           TX   ASOS

            RAINFALL AMOUNT OF 1.33 INCHES IN 12 MINUTES AT CLOVER
            FIELD IN PEARLAND.

&&

CMM
Local storm report, Apr 18, 3:17 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
317 PM CDT SAT APR 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0257 PM     FLASH FLOOD      MISSOURI CITY           29.57N 95.54W
04/18/2009                   FORT BEND          TX   AMATEUR RADIO

            WATER OVER THE ROAD AT FORT BEND PARKWAY AND HIGHWAY 6
            AND OLYMPIAN PARKWAY AND HIGHWAY 6.

&&

CMM
Local storm report, Apr 18, 3:21 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
321 PM CDT SAT APR 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0257 PM     FLASH FLOOD      PASADENA                29.66N 95.15W
04/18/2009                   HARRIS             TX   AMATEUR RADIO

            16 INCHES OF WATER STANDING IN THE ROAD IN FAIRMONT
            HEIGHTS. STREETS IMPASSABLE.

&&

CMM
Local storm report, Apr 18, 3:26 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
326 PM CDT SAT APR 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0312 PM     FLASH FLOOD      CLEAR LAKE SHORES       29.55N 95.03W
04/18/2009                   GALVESTON          TX   AMATEUR RADIO

            LARGE TREES DOWNED IN CLEAR LAKE FOREST SUBDIVISION.

&&

CMM
Local storm report, Apr 18, 3:33 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
333 PM CDT SAT APR 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0306 PM     FLASH FLOOD      FRIENDSWOOD             29.51N 95.20W
04/18/2009                   GALVESTON          TX   AMATEUR RADIO

            ROADWAY FLOODING AT FM 528 AND FM 518. NEARBY GAUGE HAD
            2.32 INCHES OF RAIN WITHIN 30 MINUTES.

&&

CMM
Local storm report, Apr 18, 3:37 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
337 PM CDT SAT APR 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     FLASH FLOOD      FRIENDSWOOD             29.51N 95.20W
04/18/2009                   GALVESTON          TX   MESONET

            FLOOD CONTROL DISTRICT RAIN GAUGE AT FM 528 AND CLEAR
            CREEK ONE HOUR RAINFALL TOTAL OF 6.02 INCHES.

&&

CMM

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 17, 9:25 PM CDTRiver Flood WarningHGXJackson, Lavaca3 days
Apr 17, 9:25 PM CDTRiver Flood WarningHGXJackson, Lavaca4 days
Apr 17, 9:25 PM CDTRiver Flood WarningHGXJackson5 days
Apr 17, 11:51 PM CDTSevere Thunderstorm WarningHGXLiberty39 min
Apr 18, 2:37 AM CDTSevere Thunderstorm WarningHGXPolk38 min
Apr 18, 6:41 AM CDTMarine Weather StatementHGX2 hr
Apr 18, 7:39 AM CDTAreal Flood AdvisoryHGXBurleson, Washington3 hr
Apr 18, 9:35 AM CDTSmall Craft AdvisoryHGX9 hr
Apr 18, 9:37 AM CDTTornado WarningHGXGrimes, Madison, Walker23 min
Apr 18, 9:47 AM CDTTornado WarningHGXAustin, Colorado, Washington43 min
Apr 18, 9:54 AM CDTRiver Flood WarningHGXJackson4 days
Apr 18, 10:32 AM CDTTornado WarningHGXWashington28 min
Apr 18, 10:49 AM CDTTornado WarningHGXGrimes, Walker26 min
Apr 18, 10:52 AM CDTAreal Flood AdvisoryHGXAustin, Colorado, Washington3 hr
Apr 18, 11:12 AM CDTAreal Flood AdvisoryHGXGrimes, Harris, Montgomery, Waller3 hr
Apr 18, 11:33 AM CDTAreal Flood AdvisoryHGXGrimes, Harris, Montgomery, Waller2 hr
Apr 18, 11:40 AM CDTSevere Thunderstorm WarningHGXWharton50 min
Apr 18, 11:44 AM CDTAreal Flood AdvisoryHGXFort Bend, Wharton2 hr
Apr 18, 12:02 PM CDTSevere Thunderstorm WarningHGXBrazoria, Fort Bend, Wharton43 min
Apr 18, 12:08 PM CDTTornado WarningHGXBrazoria, Fort Bend, Wharton37 min
Apr 18, 12:15 PM CDTSevere Thunderstorm WarningHGXLiberty, Montgomery, San Jacinto45 min
Apr 18, 12:26 PM CDTSpecial Marine WarningHGX64 min
Apr 18, 12:43 PM CDTSevere Thunderstorm WarningHGXBrazoria, Fort Bend47 min
Apr 18, 12:46 PM CDTFlash Flood WarningHGXHarris, Montgomery119 min
Apr 18, 1:22 PM CDTFlash Flood WarningHGXBrazoria, Fort Bend, Galveston3 hr
Apr 18, 1:29 PM CDTSevere Thunderstorm WarningHGXBrazoria, Fort Bend, Galveston, Harris46 min
Apr 18, 1:30 PM CDTSevere Thunderstorm WarningHGXFort Bend, Wharton45 min
Apr 18, 1:42 PM CDTFlash Flood WarningHGXChambers, Harris3 hr
Apr 18, 2:02 PM CDTFlash Flood WarningHGXAustin, Colorado, Fort Bend, Wharton3 hr
Apr 18, 2:06 PM CDTSevere Thunderstorm WarningHGXBrazoria, Galveston, Harris24 min
Apr 18, 2:13 PM CDTSpecial Marine WarningHGX92 min
Apr 18, 3:04 PM CDTRiver Flood WarningHGXAustin, Fort Bend, Wharton55 hr
Apr 18, 3:05 PM CDTSpecial Marine WarningHGX55 min
Apr 18, 3:05 PM CDTSevere Thunderstorm WarningHGXChambers, Galveston, Harris40 min
Apr 18, 3:20 PM CDTCoastal Flood StatementHGXChambers, Galveston3 hr
Apr 18, 3:33 PM CDTSevere Thunderstorm WarningHGXChambers42 min
Apr 18, 4:04 PM CDTTornado WarningHGXGalveston19 min
Apr 18, 4:07 PM CDTRiver Flood WarningHGXGalveston, Harris38 hr
Apr 18, 4:07 PM CDTSpecial Marine WarningHGX53 min
Apr 18, 4:12 PM CDTSevere Thunderstorm WarningHGXGalveston33 min
Apr 18, 4:15 PM CDTFlash Flood WarningHGXBrazoria, Chambers, Galveston, Harris3 hr
Apr 18, 4:19 PM CDTSevere Thunderstorm WarningHGXChambers41 min
Apr 18, 4:23 PM CDTAreal Flood AdvisoryHGXHarris3 hr
Apr 18, 4:24 PM CDTRiver Flood WarningHGXHarris18 hr
Apr 18, 4:24 PM CDTSpecial Marine WarningHGX96 min
Apr 18, 4:46 PM CDTAreal Flood AdvisoryHGXBrazoria3 hr
Apr 18, 4:59 PM CDTAreal Flood AdvisoryHGXBrazoria, Matagorda, Wharton2 hr
Apr 18, 4:59 PM CDTRiver Flood WarningHGXHarris17 hr
Apr 18, 5:21 PM CDTRiver Flood WarningHGXMontgomery52 hr
Apr 18, 5:21 PM CDTRiver Flood WarningHGXHarris, Liberty17 hr
Apr 18, 5:21 PM CDTRiver Flood WarningHGXMontgomery17 hr
Apr 18, 5:21 PM CDTRiver Flood WarningHGXHarris, Montgomery4 hr
Apr 18, 5:21 PM CDTRiver Flood WarningHGXHarris, Montgomery17 hr
Apr 18, 5:37 PM CDTRiver Flood WarningHGXGalveston, Harris27 hr

Nearby

Tornado Warnings in Texas, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.